# SDR DALA2023091307497

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 90,566 hours, 42,235 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3231 - ATO - AT LESS THAN 10 KTS DUE TO BRAKES SYS 1 FAULT ECAM MESSAGE. CORRECTIVE ACTION: BSCU CHANNEL 1 PLACED ON MEL DEFERRAL. OK TO CONTINUE. (9629806)
